Volume 12 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Subscriptions
Editorial Board
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2157-5452 (e-only)
ISSN: 1559-3940 (print)
In  Forthcoming  Issues
Adaptively weighted least squares finite element methods for partial differential equations with singularities

Brian Hayhurst, Mason Keller, Chris Rai, Xidian Sun, Chad R. Westphal

On the convergence of iterative solvers for polygonal discontinuous Galerkin discretizations

Will Pazner, Per-Olof Persson

On a scalable nonparametric denoising of time series signals

Lukáš Pospíšil, Patrick Gagliardini, William Sawyer, Illia Horenko

Theoretically optimal inexact SDC methods

Martin Weiser, Sunayana Ghosh